# SDR SIMA20150108007

- Difficulty date: January 8, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 27,230 hours, 23,129 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG AFT LOWER ENG MOUNT FLEX CRACKED BEYOND LIMITS.  R & R LT ENG AFT LOWER ENG MOUNT FLEX IAW AMM 71-20-00.
